# SDR IPXA2022010577543

- Difficulty date: December 28, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 64,012 hours, 21,246 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: None
- Part number: 175T00008
- Condition: None
- Location: R/H Vst Torque
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13DISBOND DAMAGE ON R/H VST TORQUE BOX PANEL (P/N:175T2001-4) AT LWR AFT SIDE.REPAIR I.A.W 767-300F SRM 55-30-01-2R-1 REV.82.01 AND 767-300F SRM 51-70-10-2R REPAIR GENERAL REV.82.01.
